Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

tremors and meds

I'm on celexa 20 mg for about 21 days, I also take trazodone 50mg And gabapentin 200mg 3x daily for the last week. Just started naltrexone 50mg as of today. My long time meds are for blood pressure... Amlodipine 5mg and lisinopril/HCTZ 20/25mg. Oh and lamotrigine 50 mg for the last two weeks. I quit heavy drinking a about 8 days ago reneeding hospitalization fot 4 days due to extreme withdrawal.  Anyway as of today I'm noticing definite noticeable hand tremors. I'm wondering if it's from my combination of meds?
1 Responses
1174869 tn?1441315268
Tremors can be caused by medication, especially lamictal, which is a common side effect of this particular medication so it's likely that it could be your medication combinations. However, if you are concerned that it may be withdrawal symptoms from drinking, I would have a chat to a doc or pdoc, they might be able to put your mind at rest, and give you something to counteract the tremors. I hope you feel better soon. Take care.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?